# SDR C2XACL006

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 20,620 hours, 15,741 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166246
- Part serial: 9904089
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD FLT 3153 THE CREW REPORTED A BLEED NR 1 OVERTEMP INDICATION IN FLIGHT DURING ICING CONDITIONS.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 FAN AIR CONTROL THERMOSTAT.  OPERATIONAL CHECKS WERE GOOD.
